# SDR HEEA0012961

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2269A
- Make and model: Bell 206B-3
- Aircraft serial: 3608
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 104217A
- Condition: Defective
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTS REG DEFECTIVE.  NOT ADJUSTABLE ABOVE 270 FEET.
